# SDR DL733030568

- Difficulty date: June 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 50,538 hours, 34,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON L/O FOUND EMERGENCY OVERHEAD PATH LIGHTING AT SEATS 23ABC AND 17D INOP.  RELAMPED SAME, OPS CHECK NORMAL.
